13 doctors weighed in:

My five year old has been with high fever of up to 104. Shesuffers from asthma and gets seizures from high fever.She also has a runny nose, is coughing and is vomitingnon-stop. What should I do?

13 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine
5 doctors agree

In brief: ER

104f fever, seizures, asthma and non stop vomiting = immediate er visit.
No reason for waiting!

In brief: ER

104f fever, seizures, asthma and non stop vomiting = immediate er visit.
No reason for waiting!
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Dr. Kevin Passer
Pediatrics - Psychiatry
2 doctors agree

In brief: Emergency

Wow, that sounds like a situation requiring immediate medical attention.
If it were my child, i would be leaving to go immediately to the closest emergency department. I am worried about your child.

In brief: Emergency

Wow, that sounds like a situation requiring immediate medical attention.
If it were my child, i would be leaving to go immediately to the closest emergency department. I am worried about your child.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: G0 to ER now

This is a medical emergency and your daughter should see a doctor immediately.

In brief: G0 to ER now

This is a medical emergency and your daughter should see a doctor immediately.
Dr. Martin Raff
Dr. Martin Raff
Thank
Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Treat fever now

Treat high fever in children with febrile seizures aggressively.
Use Ibuprofen & Acetaminophen & tepid baths. Acetaminophen suppositories are useful if your child is vomiting. Fever is usually due to viral illnesses but the higher the temperature (& 104f is high) the greater the likelihood of a bacterial infection or serious illness. This one sounds like pneumonia. Get immediate md or er help now.

In brief: Treat fever now

Treat high fever in children with febrile seizures aggressively.
Use Ibuprofen & Acetaminophen & tepid baths. Acetaminophen suppositories are useful if your child is vomiting. Fever is usually due to viral illnesses but the higher the temperature (& 104f is high) the greater the likelihood of a bacterial infection or serious illness. This one sounds like pneumonia. Get immediate md or er help now.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors